# SDR USAA011149

- Difficulty date: August 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, BS 178 BULKHEAD AT WL 207.5 AT RBL 1 TO 2.  INSTALLED DOUBLER DAMAGE.  REMOVED HFEC DONE.  PER EO 5300V153 EA 69902, SRM 53-10-08 FIG 211.  (M)
